For real planar polynomial differential systems there appeared a simple version of the th Hilbert problem on algebraic limit cycles: {\it Is there an upper bound on the number of algebraic limit cycles of all polynomial vector fields of degree ?} In [J. Differential Equations, 248(2010), 1401–1409] Llibre, Ram'irez and Sadovskia solved the problem, providing an exact upper bound, in the case of invariant algebraic curves generic for the vector fields, and they posed the following conjecture: {\it Is the maximal number of algebraic limit cycles that a polynomial vector field of degree can have?} In this paper we will prove this conjecture for planar polynomial vector fields having only nodal invariant algebraic curves. This result includes the Llibre {\it et al},'s as a special one. For the polynomial vector fields having only non–dicritical invariant algebraic curves we answer the simple version of the 16th Hilbert problem.

生成讲解博客的中文版本

生成AI智能校验的中文版本